# SDR QXEA0000119

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING MAIN LANDING GEAR BACK UP UPPER BRACKET WAS CRACKED AT LOWER BOLT, WITHIN PANEL 81X.  REPAIRED IAW FOKKER SRM 57-07-09.
